# SDR UPS01135461

- Difficulty date: March 28, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Shoulder Belt
- Condition: Inoperative
- Location: Cockpit Seats
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A CAPTAINS & FIRST OFFICERS SHOULDERS HARNESS RETRACT INTO SEATBACK.
